Re: Prostatitis - NEED ADVICE!
I'm sorry, but I don't know very much about prostatitis, but I do know quite a bit about the Cipro you were given and feel the need to warn you about that drug.
Side effects from the class of drugs that Cipro belongs to-fluoroquinolone antibiotics (also includes Levaquin, Avelox, Tequin and some others)-can appear for months after treatment with them has been stopped.
Please be on the lookout for the following problems over the next six months, especially since you were given so much of the drug: tendon or muscle pain or rupture, fatigue, muscle spasms, anxiety, vision problems, burning/buzzing/tingling sensations or basically any other strange/debilitating effects you can imagine (I can't really hope to list them all here).
I was given Levaquin almost two years ago for bronchitis; it destroyed my life and I'm still completely disabled because of it. I strongly suggest you do some research into this class of drugs.
Please take care, and I hope someone else can help you with your questions.
Last edited by Floxed; 09-25-2006 at 03:54 AM.